MathSciNet Relay Station
MathSciNet bibliographic data
MR2953523 30C45 (30C80)
Ali, Rosihan M.; Haji Mohd, Maisarah; Keong, Lee See; Ravichandran, V. Radii of starlikeness, parabolic starlikeness and strong starlikeness for Janowski starlike functions with complex parameters. Tamsui Oxf. J. Inf. Math. Sci. 27 (2011), no. 3, 253–267.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement